# SDR USAA000258

- Difficulty date: February 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAS TWO .5 INCH CRACKS AT BS 711 AND 714 RBL 24.75.  INSTALLED SPLICE AND FILLER PER SRM 51-40-02-18.  (M)
